MathSciNet Relay Station
MathSciNet bibliographic data
MR951620 (89f:42021) 42C05 (30E05 33A65)
Geronimo, J. S.; Van Assche, W. Orthogonal polynomials on several intervals via a polynomial mapping. Trans. Amer. Math. Soc. 308 (1988), no. 2, 559–581.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement